# SDR 2014FA0000523

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: General aviation
- Aircraft: N5TT
- Make and model: Cirrus SR22T
- Aircraft serial: 0693
- Aircraft time: 117 hours
- Engine: Cont TSIO550K
- Engine time: 117 hours
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 6567854
- Part serial: A13JA184
- Condition: Binding
- Location: Engine Throttle
- Part time: 117 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT COMPLAINED OF INCREASED FRICTION IN THE THROTTLE CONTROL, AND AN INABILITY TO BRING ENGINE IDLE BELOW 1100 RPM.  DISCONNECTED THE CABLE AT THE THROTTLE AND METERING ASSY AND FOUND THAT THE LEVER ARM ON THE THROTTLE ITSELF WAS THE SOURCE OF THE FRICTION.  ACTUATED THE LEVER ARM STEADILY WHILE LUBRICATING, IN AN ATTEMPT TO DECREASE THE FRICTION AND FOUND THAT THE FRICTION INCREASED INSTEAD.  IN ADDITION, FOUND THAT THE RANGE OF MOTION ON THE ARM DECREASED SO THAT IT DOES NOT HIT EITHER STOP.  SUSPECTED INTERNAL FAILURE.  WILL REPLACE THE UNIT AND THE THROTTLE CABLE TO RESOLVE THE ISSUE.
